# SDR SWAA2024110141093

- Difficulty date: September 24, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY LIGHT LENS ON CEILING PANEL ROW 16 AT PASSENGER CABIN 2024-600238<[01] REPLACED EMERGENCY LIGHT LENS ON CEILING PANEL ROW 16 AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-03-960-803 STEP 4. D.(1) AND (2).;[02] COMPLETED
